Оптимальне керування системами функціонально-диференціальних рівнянь із нескінченним запізненням / Станжицький О. М., Кічмаренко О. Д., Могильова В. В., Ковальчук Т. В. (2023)
Ukrainian

English  Ukrainian Mathematical Journal   /     Issue (2023, 75 (1))

Stanzhytskyy̆ O. M., Kichmarenko O. D., Mohylova V. V., Kovalchuk T. V.
Optimal control over systems of functional-differential equations with infinite delay


Download publication will be available after 02/01/2025 р., in 282 days

Cite:
Stanzhytskyy̆, O. M., Kichmarenko, O. D., Mohylova, V. V., Kovalchuk, T. V. (2023). Optimal control over systems of functional-differential equations with infinite delay. Ukrainian Mathematical Journal, 75 (1), 138-152. http://jnas.nbuv.gov.ua/article/UJRN-0001387237 [In Ukrainian].

 

Інститут інформаційних технологій НБУВ


+38 (044) 525-36-24
Голосіївський просп., 3, к. 209
м. Київ, 03039, Україна